Piroxicam

Piroxicam comes under a group of drugs called nonsteroidal anti-inflammatory drugs (NSAIDS). It relieves pain, swelling, and joint stiffness caused due to osteoarthritis and rheumatoid arthritis. It is available as capsules, tablets, and gels. It works by inhibiting the production of prostaglandins produced during inflammation and pain.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My tooth pain is getting worse after the removal of stitches. Kindly advice.

Query: Hi doctor, I got both my wisdom teeth extracted a week ago. My doctor prescribed Ketorol, as a painkiller. But, this medicine is not helping me much and the pain is getting worse after the removal of stitches, which was done today. Kindly advice.  Read Full »


Dr. Parth Laxminarayan Iyer

Answer: Hello, Welcome to icliniq.com. I am sorry that your pain has not subsided over this period. I would like to advice you that reduction of pain not only depends on the medicines, but also on effective infection control, oral hygiene maintenance, and rest. You can ask your doctor to switch the painkill...  Read Full »

What is the reason for persistent foot pain even after taking pain medication?

Query: Hi doctor, I am suffering from left foot pain, as I fell from my two-wheeler. I consulted a doctor and got an x-ray, and he said it's Achilles tendon rupture and tibialis anterior tendonitis. He gave me tablets for five days. But the pain is still there when I walk.  Read Full »


Dr. Lokesh

Answer: Hi,Welcome to icliniq.com.If I agree with his diagnosis, as I have not seen the x-rays, then I will suggest you try taking the following:Tablet Piroxicam 20 mg, twice daily after food.Tablet Rabeprazole 20 mg, twice daily for 10 days before food.Tablet Shelcal (Calcium) 500 mg, twice daily for 30 da...  Read Full »

The back of my right leg hurts a lot after a fall. What can be done?

Query: Hello doctor,I fell at my work yesterday. The doctor said that there is no fracture, but the back of my right leg is hurting. Please help.  Read Full »


Dr. Prathap

Answer: Hi, Welcome to icliniq.com. As you had a trauma, there might be a bone and muscle injury, leading to inflammatory pain. You said that the doctor said there is no fracture. Did you take an x-ray? If not, then get an x-ray of the leg. Until then, I suggest you try taking the following. Tablet Aceclo...  Read Full »

Please go through my X-ray and suggest a treatment for my knee pain.

Query: Hi doctor, Two years ago, I was injured while playing volleyball. I ignored the pain around my kneecap at that time, and it was fine after a week. After a year, I started getting sudden pain in my right knee. The pain is like locking the knee joint. The pain becomes severe while riding a bike. There...  Read Full »


Dr. Prathap

Answer: Hi, Welcome to icliniq.com. There is no obvious bony injury (attachment removed to protect patient identity), but your ligaments might be a problem while you sustained the trauma. Is there any swelling? If the pain is not coming down or becoming more in spite of treatment, then you need to get an M...  Read Full »

What can I do to get rid of my left elbow pain?

Query: Hello doctor, I have severe pain in the left elbow. I have attached the photo (the center point where I marked a circle). I am a housewife and have severe pain on my left hand even on lifting a small fry pan. I cannot lift pressure cookers. When lifting, pain becomes severe and feels like it moves ...  Read Full »


Dr. Patel Tejashkumar Govindbhai

Answer: Hello, Welcome to icliniq.com. I have seen the pictures (attachment removed to protect patient identity). Yes, it looks like a tennis elbow. In tennis elbow, common extensor muscle tendon attached to the outer side of elbow gets inflamed. And its name suggests that it is common in tennis players...  Read Full »

Why do I have pain after plantar fascia release surgery?

Query: Hi doctor, I had plantar fascia release surgery three months ago and my doctor released me to work even though I was supposed to get one more x-ray. After getting the second X-ray, he said the x-ray looks good. But, still I am in a lot of pain. Also, the pain has spread to the outside of my foot al...  Read Full »


Dr. Lokesh

Answer: Hi, Welcome to icliniq.com. No, you do not need a second opinion. The surgery is done, but you still have some tenosynovitis of the other tendons, which has to come down. Also, it is very likely that you have a flat foot due to the tenosynovitis of the posterior tibialis tendon. So, I suggest you th...  Read Full »

What is the best remedy for back pain?

Query: Hi doctor, I have been battling with back pain since a year. I associated this pain with a kidney stone which I had for a couple of years. I had a ureteroscopy, crushing and removal of the stone a month ago, but however the back pain still persists. An x-ray done today is attached. I had some back...  Read Full »


Dr. Akshay Kumar Saxena

Answer: Hello, Welcome to icliniq.com. I have gone through the investigation reports (attachment removed to protect patient identity). Your blood investigation appears to be fine apart from high CRP (C-reactive protein), which could either be a manifestation of any inflammation or infection somewhere in the...  Read Full »

Can Aleve and Goody's powder cause stomach upset?

Query: Hi doctor, I recently had a migraine, so I took two tablets of Aleve. It did not work, so I took Goody's powder, but the pain was still there, so I took another one. The migraine pain has gone, but my stomach seems to be upset.  Read Full »


Dr. Jeremy David O' Kennedy

Answer: Hi, Welcome to icliniq.com. Sorry to hear about your headache. Aleve (Naproxen) and Goody's powder (combination of Aspirin, Acetaminophen, and Caffeine) both contain NSAIDs (non-steroidal anti-inflammatory drugs) like Aspirin, Ibuprofen, Naproxen, Piroxicam, Diclofenac, etc. Although NSAIDs are very...  Read Full »

Apart from anti-inflammatory medicine, what should I do for plantar fasciitis?

Query: Hi doctor, I was diagnosed with plantar fasciitis. I am having swollen feet despite taking anti-inflammatory medications. Please help.  Read Full »


Dr. Lokesh

Answer: Hi, Welcome to icliniq.com. I do not know what anti-inflammatory medicines you were taking, but you need to take the correct medicines and the main treatment of plantar fasciitis is stretching exercises. When the pain reduces, you have to do calf stretching exercises to reduce the pain of plant...  Read Full »

Feeling dizzy after a ladder fell on my head. What to do further?

Query: Hi doctor,A heavy ladder fell on my head. Then, dizziness occurred twice and I have some constant chest pain in the middle of the chest. Also, I am feeling chest heaviness. Please help.  Read Full »


Dr. Krishnananth Pandiarajan

Answer: Hi, Welcome to icliniq.com. Falling of heavy objects over the head may lead to a spectrum of ailments ranging from simple headache and hematoma to injury to the internal brain structures. You need to inspect yourself for any depressions in the scalp. The symptoms suggesting any internal damage are v...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.